I have new symptoms. I switched from full dose of Clarithromycin and Clindamycin Monday to half dose of Doxy. And I almost immediately started having what feels like UTI symptoms with burning and urinary frequency. But no other symptoms really. The day before I had cheated on my diet and had a few more carbs than I usually have. So I thought it might be yeast related. Wouldn't the now full dose of doxy and intermittent use of clarithromycin get rid of a UTI? Would a yeast infection cause the same symptoms? Just curious if anyone else deals with this and what they've found useful in treating these symptoms. I don't usually struggle with these symptoms, so I'm not really sure what could be causing it. Thanks in advance.
Hashimoto's, Lyme, Bartonella, Suspected Babesia, CFS, EBV exposure, mold toxicity, adrenal fatigue, heavy metals, bipolar, parasites
Currently treating with Armour thyroid, Lamictal, Saphris, Low Dose Naltrexone. Clarithromycin, Clindamycin. Adding Ivermectin, Albendazole, and Alinia.